# SDR DHL9771265D

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 65742845
- Condition: Corrosion
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AT INBD AILERON ATTACH TO AFT SPAR, PULLEY BRACKET HAS CORROSION AROUND PULLEY  BOLT HOLE OUTBD LOWER ATTACH POINT WITH CRACK AT OUTBD FWD PULLEY.  REMOVED PULLEY BRACKET  AND REPLACED PER M/M 27-10-0.
